# SDR SWIA201126334

- Difficulty date: May 22, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 21,222 hours, 16,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMERGENCY LIGHT BURNED OUT.  (FLT 4474)  RELAMPED EMERGENCY LIGHT.
